MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762472
Medical Device Problem Codes Mechanical Problem (1384); Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause was determined to be a use error.No general problem has been detected for the installed base which requires an immediate action.It is assumed that in a worst case a minor to serious injury might be the outcome should the issue reoccur, and the cover would fall off and hit a person.
 
Event or Problem Description
An event occurred while operating the luminos agile max system.While tilting the patient table to the vertical position, the operator ran the table into the display ceiling suspension (dcs) causing a cover on an arm joint to break and fall off.No injuries were attributed to the event.
 
Additional Manufacturer Narrative
The root cause was determined to be a user error.No general problem has been detected for the installed base which requires an immediate action.It is assumed that in a worst case a minor to serious injury might be the outcome should the issue reoccur, and the cover would fall off and hit a person.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the luminos agile max system.While tilting the patient table to the vertical position, the operator ran the table into the display ceiling suspension (dcs) causing a cover on an arm joint to break and fall off.There is no report of impact to the state of health of any patient or user involved.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the investigation for the reported issue.The detector ceiling stand (dcs) is manufactured by ondal.The position of the dcs arm was not tracked and therefore not known by the collision calculation.It is in the responsibility of the operator that equipment or other movable objects are outside of the movement path of the system.This is also described in the luminos agile max system operator manual chapter ¿system safety¿.Furthermore, if the dcs option from the manufacturer ondal is available, the installation must be performed according to the manuals provided by ondal, especially regarding the adjustment of the endstops.In general, the movement of the dcs arm can be restricted.This can help to avoid collision with the basic unit.Since no system malfunction could be determined the complaint is closed with this statement.

Brand Name
LUMINOS AGILE MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key20027979
Report Number3004977335-2024-00101
Device Sequence Number7448656
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public(01)04056869009162
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762472
Device Catalogue Number10762472
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer08/15/2024
10/10/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date08/28/2024
10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown